MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 15; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 15; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address elevated metal ions and pain.Doi: 2009; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT COLLAR SIZE 15
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7710279
Report Number1818910-2018-64995
Device Sequence Number10950508
Product Code KWA
UDI-Device Identifier10603295168713
UDI-Public10603295168713
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L92505
Device Lot Number5006752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR